# SDR 96ZZZM1300

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830CA
- Make and model: Beech 1900D
- Aircraft serial: UE19
- System (JASC): 5751 · Ailerons
- Part: Bearings
- Part number: MS276434
- Condition: Worn
- Location: Ailerons
- Part time: 5,391 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, BOTH AILERONS WERE DISCOVERED AS HAVING EXCESSIVE FREE PLAY.  UPON INSPECTION OF COMPONENTS, ALL THREE ATTACHMENT BEARINGS AND MOUNTING HARDWARE WAS FOUND WORN AND LOOSE.  BEARINGS AND HARDWARE REPLACED WITH NEW.  (M)
